RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 27, Issue 3, Pages 439–445 (Mi mz6528)  

Minimal extension of linear functionals to second dual spaces

P. K. Belobrov


Full text: PDF file (541 kB)

English version:
Mathematical Notes, 1980, 27:3, 218–221

Bibliographic databases:

UDC: 513.8
Received: 16.07.1976

Citation: P. K. Belobrov, “Minimal extension of linear functionals to second dual spaces”, Mat. Zametki, 27:3 (1980), 439–445; Math. Notes, 27:3 (1980), 218–221

Citation in format AMSBIB
\Bibitem{Bel80}
\by P.~K.~Belobrov
\paper Minimal extension of linear functionals to second dual spaces
\jour Mat. Zametki
\yr 1980
\vol 27
\issue 3
\pages 439--445
\mathnet{http://mi.mathnet.ru/mz6528}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=570754}
\zmath{https://zbmath.org/?q=an:0458.46001|0444.46016}
\transl
\jour Math. Notes
\yr 1980
\vol 27
\issue 3
\pages 218--221
\crossref{https://doi.org/10.1007/BF01140171}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KU95700013}


Linking options:
  • http://mi.mathnet.ru/eng/mz6528
  • http://mi.mathnet.ru/eng/mz/v27/i3/p439

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:209
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019